# SDR SWAA2024062587256

- Difficulty date: May 17, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N464WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32468
- Aircraft time: 66,809 hours, 39,895 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 540 RBL 1' PANEL BREAK ANGLE CRACK<[01] REMOVED AND REPLACED PANEL ANGLE AT MAIN CABIN STA 540 RBL 1' AS PER SRM 51-40-02-0G-0 AND DWG 143A0060.;[02] VERIFIED STEP 1. AUDIT C/W PER MPM 52.02.02.
